# SDR ASAA2015072312572

- Difficulty date: July 23, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 35,148 hours, 10,374 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE OVERHEAT LIGHT ON.  TURNED OFF FOR 5 MINUTES, LIGHT REMAINED.  ACFT GROUNDED. ACCOMPLISHED LT SLIDER WINDOW WHCU BITE CHECK IAW 30-41, TASK 801.  NO CURRENT FAULTS FOUND. PERFORMED WINDOW OPS TEST, IAW 30-41-00.  SYS CHECKED NORMAL.  NO HISTORY IN 90 DAYS.
